The Annals of Probability

Reverse Time Differentiation and Smoothing Formulae for a Finite State Markov Process

Robert J. Elliott

Full-text: Open access

Abstract

The paper investigates the reverse time differentiation of a stochastic exponential that occurs in smoothing, when the signal is a finite state Markov process and the observation process is a diffusion.

Article information

Source
Ann. Probab., Volume 14, Number 2 (1986), 480-489.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992527

Digital Object Identifier
doi:10.1214/aop/1176992527

Mathematical Reviews number (MathSciNet)
MR832020

Zentralblatt MATH identifier
0595.60045

JSTOR
links.jstor.org

Subjects
Primary: 93E14: Data smoothing
Secondary: 60H05: Stochastic integrals 93C10: Nonlinear systems 60H15: Stochastic partial differential equations [See also 35R60] 60C35

Keywords
Filtering smoothing backward Ito and Stratonovich integral stochastic partial differential equation

Citation

Elliott, Robert J. Reverse Time Differentiation and Smoothing Formulae for a Finite State Markov Process. Ann. Probab. 14 (1986), no. 2, 480--489. doi:10.1214/aop/1176992527. https://projecteuclid.org/euclid.aop/1176992527


Export citation